# SDR 04FDEA02763

- Difficulty date: September 20, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP, INBOARD HINGE INBOARD PIVOT HOLE CORRODED.  RT WING, OUTBOARD FLAP, INBOARD HINGE INBOARD PIVOT HOLE CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4.  ORIGINAL DIAMETER=1.093 INCH, FINAL   DIAMETER=1.096 INCH AND REPAIRED AS PER EA NR 1-5750-79749, TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP, INBOARD HINGE BRACKET BORE CORRODED.
